# SDR TSAA1156003

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 66,385 hours, 67,096 cycles
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623095
- Part serial: ASA42LH
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 54 HNL-ITO. ON DESCENT, THE CAPTAIN’S NR 2 WINDOW OUTER PANE CRACKED.  GLASS REMAINED INTACT AND THERE WAS NO LOSS OF PRESSURIZATION.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX R & R THE CAPTAIN’S NR 2 WINDOW IAW AMM 56-12-11 AND OPS CHECK WAS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
